# SDR CA060906003

- Difficulty date: August 22, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP15932211
- Part serial: 04213H2407
- Condition: Failed
- Location: Cockpit
- Part time: 3,947 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) LT SIDE WINDOW SHATTERED IN FLIGHT AT FL300 CABIN DIFF 8.2, REDUCE PRESS TO 6.2. QRH INITIATED. MAINTENANCE REPLACED THE LT SIDE WINDOW. (TC NR 20060906003)
